# SDR GR4D20180912004

- Difficulty date: September 12, 2018
- Submitted: September 12, 2018
- Operation: General aviation
- Aircraft: N405QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4054
- Aircraft time: 9,678 hours, 4,770 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1159CSM200327
- Condition: Corroded
- Location: Elevator
- Component: Elevator, Gulstm
- Component part number: 1159CS2000258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 HINGE AND HORIZONTAL STABILIZER FITTING HAS CORROSION IN BORE.
